vol.17 (2009) No. 1

M. Bozinovic', P. V. Protic' and N. Stevanovic'
Kernel normal system of inverse AG**-groupoids, pp. 1-8

M. R. Darafsheh and A. Mahmiani
Products of the symmetric or alternating groups with L3(3), pp. 9-16

A. I. Deriyenko. I. I. Deriyenko and W. A. Dudek
Rigid and super rigid quasigroups, pp. 17-28

W. A. Dudek and Y. B. Jun
N-quasigroups, pp. 29-38

Sh. Ghorbani, E. Eslami and A. Hasankhani
Uniform topology and spectral topology on hyper MV-algebras, pp. 39-54

T. G. Jaiyeola and J. O. Adeniran
New identities in universal Osborn loops, pp. 55-76

Z. Kolar-Begovic' and V.Volenec
LGS-quasigroups, pp. 77-90

S. Markovski and A. Mileva
Generating huge quasigroups from small non-linear bijections
via extended Feistel function, pp. 91-106

vol.17 (2009) No. 2

M. Akram and W. A. Dudek
New fuzzy subquasigroups, pp. 107-118

M. Akram and K. P. Shum
Vague Lie subalgebras over a vague field, pp. 119-134

V. Bakeva and N. Ilievska
A probabilistic model of error-detecting codes based on quasigroups, pp. 135-148

S. Bashir and M. Shabir
Pure ideals in ternary semigroups, pp. 149-160

G. B. Belyavskaya
Secret-sharing schemes and orthogonal systems of k-ary operations, pp. 161-176

I. I. Deriyenko and A. I. Deriyenko
Prolongations of quasigroups by middle translation, pp. 177-190

V. Dimitrova, S. Markovski and A. Mileva
Periodic quasigroup string transformations, pp. 191-204

W. A. Dudek and N. A. Shchuchkin
Skew endomorphisms on some n-ary groups, pp. 205-228

E. M. A. El-Zayat and M. H. Armanious
Construction for subdirectly irreducible sloops of cardinality n2m, pp. 229-236

A. Khan, Y. B. Jun and M. Shabir
N-fuzzy quasi-ideals in ordered semigroups, pp. 237-252

A. Krapez
Generalized quadratic quasigroup equations with tree variables, pp. 253-270

N. A. Moldovyan and P. A. Moldovyanu
New primitives for digital signature algorithms, pp. 271-282

P. V. Protic
Congruences on an inverse AG**-groupoid via the natural partial order, pp. 283-290